# SDR UIEA2021102202273

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 97,453 hours
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 018550000
- Part serial: 531902
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP.( FOUND MAIN BATT DISCHARGED. SWAPPED APU BATTERY WITH MAIN BATTERY. TRANSFERRED TO MDDR 155522 MEL 49-11-01A CAT C.  /  REF LOG 1387369 ITEM 3:  REMOVED AND REPLACED APU BATT. OPS CHECK OK. THIS CLEARS MDDR 155522. )
